# SDR UPS07449453

- Difficulty date: February 12, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 820
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 820 TENSION TIE TO FRAME CONNECTION NR 4 AND NR 10 FASTENER HOLE FOUND CRACK AT FRAME WEB DOUBLER RUNNING UP THRU THICKNESS.  CRACK LENGTH .125 INCH.  LEFT BS 820 TENSION TIE TO FRAME WEB ATT DOUBLER REPLACED AS PER SRM 51-10-01 PG 9 AND INSTALLED AS PER SRM 51-30-02.
